# SDR 95ZZZM345

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937VV
- Make and model: Doug DC-9-32
- Aircraft serial: 45774
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Le Skin
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON A SCHEDULED INSPECTION AT AERO CORP INLAKE CITY, FLORIDA, THE VERTICAL STABILIZER L/E WAS FOUND WITH 5 CRACKED STIFFENERS.  FABRICATED AND INSTALLED NEW STIFFENERS IAW DC9 SRM 55-02 AND MM 51-00.  N/R NR027N1/0598.
